# SDR DU4R2006409

- Difficulty date: April 19, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR FRAME UPPER SURFACE, BS 700 INBD OF L2 DOOR AND UNDER CENTER FLOOR PANEL.  CUT OUT CORRODED AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER 14-1/2" BY 1-1/4" FROM 2075-T6 .063 AND 13" BY 1" BY 1/2" FROM 7075-T6 .080 IAW B757 SRM 53-00-51, 53-30-51 FIG 205 AND 51-20-01.
